zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Euclidean space controllability of singularly perturbed linear systems with state delay. (English) Zbl 0974.93010
Summary: A singularly perturbed linear time-dependent control system with small point and distributed delays in state variables is considered. Connections between the properties of controllability of the reduced-order and boundary-layer systems, associated with the original one, and such a property of the original system itself are established.

MSC:
93B05Controllability
93C70Time-scale analysis and singular perturbations
93C23Systems governed by functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Delfour, M. C.; Mccalla, C.; Mitter, S. K.: Stability and the infinite-time quadratic cost problem for linear hereditary differential systems. SIAM J. Control 13, 48-88 (1975) · Zbl 0297.49020
[2] Delfour, M. C.; Mitter, S. K.: Controllability, observability and optimal feedback control of affine hereditary differential systems. SIAM J. Control 10, 298-328 (1972) · Zbl 0242.93011
[3] Fridman, E.: Decomposition of linear optimal singularly perturbed systems with aftereffect. Automat. remote control 51, 1518-1527 (1990) · Zbl 0733.49033
[4] Fridman, L. M.: Separation of motions in multirate discontinuous systems with time delay. Automat. remote control 58, 1263-1275 (1997) · Zbl 0932.93040
[5] V.Y. Glizer, Asymptotic solution of a linear quadratic optimal control problem with delay in state and cheap control, Rept. TAE 787, Technion-Israel Institute of Technology, 1996.
[6] Glizer, V. Y.: Asymptotic solution of a singularly perturbed set of functional-differential equations of Riccati type encountered in the optimal control theory. Nonlinear differential equations appl. 5, 491-515 (1998) · Zbl 0917.34056
[7] Glizer, V. Y.: Stabilizability and detectability of singularly perturbed linear time-invariant systems with delays in state and control. J. dynamical control systems 5, 153-172 (1999) · Zbl 0943.93045
[8] V.Y. Glizer, J. Shinar, Optimal evasion from a pursuer with delayed information, Rept. TAE 856, Technion-Israel Institute of Technology, 2000. · Zbl 0988.49024
[9] Halanay, A.: Differential equations: stability, oscillations, time lags. (1966) · Zbl 0144.08701
[10] Hsiao, F. H.; Pan, S. T.; Teng, C. C.: An efficient algorithm for finding the D-stability bound of discrete singularly perturbed systems with multiple time delays. Internat. J. Control 72, 1-17 (1999) · Zbl 0952.93108
[11] Kalman, R. E.: Contributions to the theory of optimal control. Bol. soc. Mat. mexicana 5, 102-119 (1960) · Zbl 0112.06303
[12] Kokotovič, P. V.: Application of singular perturbation techniques to control problems. SIAM review 26, 501-550 (1984) · Zbl 0548.93001
[13] Kokotovič, P. V.; Khalil, H. K.; O’reilly, J.: Singular perturbation methods in control: analysis and design. (1986)
[14] P.B. Reddy, P. Sannuti, Optimal control of singularly perturbed time delay systems with an application to a coupled core nuclear reactor, Proceedings of the 1974 IEEE Conference on Decision Control, 1974, pp. 793-803.
[15] Reddy, P. B.; Sannuti, P.: Optimal control of a coupled-core nuclear reactor by a singular perturbation method. IEEE trans. Automat. control 20, 766-769 (1975)
[16] Sage, A. P.; White, C. C.: III, optimum systems control. (1977) · Zbl 0388.49002
[17] Zmood, R. B.: The Euclidean space controllability of control systems with delay. SIAM J. Control 12, 609-623 (1974) · Zbl 0296.93005